English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49064/83170 (59%)
Visitors : 6964660      Online Users : 65
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20594


    Title: Interval Estimation for the Two-Parameter Exponential Distribution Based on the Doubly Type II Censored Sample
    Authors: 吳淑妃;Wu, Shu-fei
    Contributors: 淡江大學統計學系
    Keywords: doubly type II censoring;exponential distribution
    Date: 2007-06-01
    Issue Date: 2009-11-30 12:53:03 (UTC+8)
    Publisher: Springer
    Abstract: The interval estimation of the scale parameter and the joint confidence region of the parameters of two-parameter exponential distribution under doubly Type II censoring is proposed. In addition, the simulation study for the performance of our methods is done in this paper. One biometrical example is also given to illustrate the proposed methods.
    Relation: Quality and Quantity 41(3), pp.489-496
    DOI: 10.1007/s11135-006-9008-8
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML20View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback